Alert archive / New Mexico / Wind Advisories in 2006
Wind Advisory 5, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Jan 28, 2006, 3:39 AM MST. It took effect at Jan 28, 2006, 8:00 AM MST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 28, 2006, 3:39 AM MST (10:39 UTC)
- In effect from
- Jan 28, 2006, 8:00 AM MST
- Expired
- Jan 28, 2006, 4:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 281039 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 339 AM MST SAT JAN 28 2006 NMZ011-016-017-026-281830- /O.NEW.KABQ.WI.Y.0005.060128T1500Z-060128T2300Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...CARRIZOZO...RUIDOSO 339 AM MST SAT JAN 28 2006 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 4 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM MST THIS AFTERNOON. WEST TO NORTHWEST WINDS WILL INCREASE QUICKLY EARLY THIS MORNING OVER THE CENTRAL HIGH PLAINS AND ESTANCIA VALLEY...LINCOLN COUNTY AND THE GUADALUPE MOUNTAINS OF CHAVES COUNTY. BY MID MORNING SUSTAINED WIND SPEEDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS TO 45 MPH...AND WILL CONTINUE THROUGH MID AFTERNOON BEFORE DIMINISHING AFTER 4 PM MST. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ012-018>021-281830- /O.NEW.KABQ.WI.Y.0005.060128T1800Z-060128T2300Z/ CONCHAS LAKE/GUADALUPE COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS- ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...SANTA ROSA...FORT SUMNER...ROSWELL... PORTALES...CLOVIS 339 AM MST SAT JAN 28 2006 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 4 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 4 PM MST THIS AFTERNOON. WEST TO NORTHWEST WINDS WILL INCREASE THROUGH THIS MORNING OVER GUADALUPE COUNTY...THE EAST CENTRAL PLAINS...AND THE CHAVES COUNTY PLAINS. BY LATE MORNING SUSTAINED WIND SPEEDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS TO 45 MPH...AND WILL CONTINUE THROUGH MID AFTERNOON BEFORE DIMINISHING AFTER 4 PM MST. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 40
1 follow-up statement
000 WWUS75 KABQ 281829 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1129 AM MST SAT JAN 28 2006 NMZ011-016-017-026-282300- /O.CON.KABQ.WI.Y.0005.000000T0000Z-060128T2300Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...CARRIZOZO...RUIDOSO 1129 AM MST SAT JAN 28 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... WEST TO NORTHWEST WINDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS TO 45 MPH THROUGH THE AFTERNOON...BEFORE DIMINISHING AFTER 4 PM MST. THIS ADVISORY INCLUDES THE CENTRAL HIGH PLAINS AND ESTANCIA VALLEY AS WELL AS LINCOLN AND SOUTHWEST CHAVES COUNTIES. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ012-018>021-282300- /O.CON.KABQ.WI.Y.0005.000000T0000Z-060128T2300Z/ CONCHAS LAKE/GUADALUPE COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS- ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...SANTA ROSA...FORT SUMNER...ROSWELL... PORTALES...CLOVIS 1129 AM MST SAT JAN 28 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... WEST TO NORTHWEST WINDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS TO 45 MPH ACROSS GUADALUPE...DE BACA...CURRY...ROOSEVELT AND CHAVES COUNTIES THROUGH THE REMAINDER OF TODAY. THE WINDS WILL GRADUALLY DIMINISH AFTER 4 PM MST. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ KJ/EAP
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jan 28, 3:00 AM MST, 39 minutes earlier.
Area forecast discussion, Jan 28, 3:00 AM MST, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MST SAT JAN 28 2006 .DISCUSSION...SERIES OF MOSTLY WEAK UPPER LEVEL DISTURBANCES TO AFFECT THE FORECAST AREA OVER THE NEXT WEEK. A RATHER VIGOROUS SHORT WAVE TROUGH CROSSING NM THIS AM BUT LACKING IN MOISTURE. SOME WEAK RETURNS MAINLY OVER THE JEMEZ AND SRN END OF THE SANGRES. MAIN FOCUS TODAY WILL BE THE WIND GENERATED WITH AND BEHIND THIS SYSTEM. 40 TO 45 KNOT 700 MB WINDS FROM THE SANDIAS AND MANZANOS ON S...AND ONTO THE SE PLAINS. HAVE OPTED FOR A LOW END WIND ADVISORY FOR THE CNTRL HIGH PLAINS S TO THE SC MOUNTAINS...ON E ACROSS CHAVES COUNTY AND THE EC PLAINS. BASICALLY THE SE QUARTER OF OUR FORECAST AREA. OTHERWISE BREEZY TO WINDY OVER THE NRN MOUNTAINS AND NE. A FEW SNOW SHOWERS OVER THE NRN MOUNTAINS THIS AM. A LITTLE COOLER MOST AREAS. NEXT SYSTEM ALREADY ZIPPING ONTO THE PACIFIC NW COAST. MODELS TRACK IT QUICKLY SE WITH MINIMAL IMPACT FOR TONIGHT OR SUN. SYSTEM LOOKS MORE IMPRESSIVE ON SATELLITE THAN MODELS SHOWING THOUGH...WITH THE 06Z NAM MAYBE PICKING UP ON THIS NOW. IT HAS A LITTLE HEALTHIER SHORT WAVE CLIPPING NE NM EARLY SUN AM. THUS WILL HOLD ON TO OUR POPS OVER THE NW AND NC ZONES FOR TONIGHT. WINDS TO HOLD UP OVER THE CNTRL MOUNTAINS AND E SLOPES...AND MAY BE LOCALLY QUITE STRONG AND GUSTY. WILL KEEP ANY LOW END POPS OUT FOR SUN ALTHOUGH COULD SEE LINGERING FLURRIES OVER THE NRN MOUNTAINS IN THE AM. AGAIN THE MAIN FEATURE ON SUN MAY BE THE WINDS. MAY AGAIN BE A LOW END WIND ADVISORY EVENT... MAINLY ALONG THE E SLOPES OF THE CNTRL MOUNTAINS AND THE HIGH PLAINS. NOT MUCH COOLING BEHIND THIS SECOND SYSTEM...WITH THE BULK OF THE COLD AIR ADVECTION GETTING SHOVED TO THE E DURING THE DAY. WEAK SHORT WAVE RIDGE FOR MON WITH LESS WIND AND DRY CONDITIONS. YET ANOTHER DISTURBANCE FOR TUE AND TUE NIGHT...GIVING THE N AND NE A GLANCING BLOW. WILL INTRODUCE SOME LOW CHC POPS AROUND CHAMA ON TUE AND INTO THE NE ZONES TUE NIGHT WITH WEAK UPSLOPE FLOW. WEAK TO MODERATE W TO NW FLOW FOR WED AND THU WITH NO PRECIP FORECAST. THEN ANOTHER DISTURBANCE MAY AFFECT THE N ON FRI. CHJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 43 22 47 20 / 5 5 5 0 GALLUP.......................... 43 16 49 12 / 0 0 0 0 GRANTS.......................... 44 16 49 13 / 0 0 0 0 GLENWOOD........................ 54 22 59 19 / 0 0 0 0 CHAMA........................... 37 10 38 6 / 10 20 5 0 LOS ALAMOS...................... 41 19 45 18 / 10 5 0 0 RED RIVER....................... 36 8 36 6 / 10 20 5 0 TAOS............................ 42 10 43 10 / 10 10 5 0 SANTA FE........................ 44 19 45 20 / 5 5 0 0 SANTA FE AIRPORT................ 45 21 48 20 / 5 5 0 0 ESPANOLA........................ 47 15 50 16 / 5 5 0 0 ALBUQUERQUE HEIGHTS............. 49 27 53 28 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 51 22 55 22 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 47 23 51 23 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 52 25 55 26 / 0 0 0 0 SOCORRO......................... 56 25 58 23 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 44 20 47 20 / 0 0 0 0 MORIARTY/ESTANCIA............... 47 19 50 15 / 0 0 0 0 CARRIZOZO....................... 50 24 56 25 / 0 0 0 0 RUIDOSO......................... 49 28 53 23 / 0 0 0 0 RATON........................... 47 13 48 13 / 0 5 0 0 LAS VEGAS....................... 47 24 49 22 / 0 0 0 0 ROY............................. 48 25 51 21 / 0 0 0 0 CLAYTON......................... 53 24 53 22 / 0 0 0 0 SANTA ROSA...................... 57 27 58 24 / 0 0 0 0 TUCUMCARI....................... 58 29 59 25 / 0 0 0 0 FORT SUMNER..................... 61 27 62 25 / 0 0 0 0 CLOVIS.......................... 60 30 61 28 / 0 0 0 0 PORTALES........................ 63 29 62 27 / 0 0 0 0 ROSWELL......................... 63 31 66 30 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY 8AM TO 4PM NMZ011-016-017-026. WIND ADVISORY 11AM TO 4PM NMZ012-018-019-020-021. && 40
Hazardous weather outlook, Jan 27, 5:55 AM MST, 21 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 555 AM MST FRI JAN 27 2006 NMZ001>021-026-281300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 555 AM MST FRI JAN 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 40
Nearby
Wind Advisories in New Mexico, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.